Announcement

Collapse
No announcement yet.

using subs only for detox

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • #16
    otay but i was only taking .5mg of sub a day and i can feel the percs thats what scares me. so i'm gnna have to g through full opiate withdrawl than

    Comment


    • #17
      Originally posted by shawnee35 View Post
      otay but i was only taking .5mg of sub a day and i can feel the percs thats what scares me. so i'm gnna have to g through full opiate withdrawl than
      That's right...you need to go through the withdrawals and get this over with the best way, and the quickest way Shawnee!

      Comment


      • #18
        yeh but the longer you keep taking them the worse it is going to be...

        stop now... get something to help you sleep. and push on thru... you were on a low dose of sub,, roberts taper recommends jumping off at .5 ...

        you have to get this right, or you will be back to square one...

        and it wont be as full on as your original withdrawl, you have only been using for a week.... STOP NOW

        Comment


        • #19
          I took 8 perc 5's today so if doing the sub thing is worse at this point

          Comment


          • #20
            last time i did cold turkey it was horrible i was n 20-25 a day i'm scared

            Comment


            • #21
              well you cant take subs after taking percs... you will go into prec wd. which means the percs will be knocked off your receptors quick smart, and the sub works differently and you will suffer. trust me ive done it, and it sucks...

              how many percs you got left..

              why dont you taper them...

              Comment


              • #22
                look, you used subs to get off opiates right..?

                and now youve gone back to opiates to releive you sub withdrawl.... you are only into this a week, (back on the pills that is)

                it is NOT GOING TO BE AS BAD as this stage, but the more you take, yes the worse it is going to get...

                you need to decide how much you want this...

                Comment


                • #23
                  and I don't have the money or resources for all the thomas recipe all i have is allergy pils and couple zanax

                  Comment


                  • #24
                    when i came off subs, i used something to help me sleep. didnt use thomas recipe stuff...

                    how many percs you got left..?

                    Comment


                    • #25
                      i'll give it a go but i don't know the legs are the worse fr me they ache s bad i know i'm whining just though i'd back on my sub taper and avoid all this oh well

                      Comment


                      • #26
                        I have four left

                        Comment


                        • #27
                          soooooo when ya gonna take em....??

                          i would suggest you save 2 for tomorrow... then 1 for next day then one more on day 3.... then go cold turkey and get this over with...

                          it seriously is a situation where the longer you use at this point the harder it is going to be... one week in.,.. its not going to be as bad at this point...

                          Comment


                          • #28
                            so i shouldn't just take them and be done all together

                            Comment


                            • #29
                              your choice that was just a suggestion.... if you pop the lot, are you likely to go thru with cold turkey...

                              why not flush them now and just start NOW, that would show how serious you are to get clean wouldnt it...??

                              Comment


                              • #30
                                you are ahead symptom wise...7 days clean from sub's, your probably already done the worst part.. I would stop it with the perks and hang on another few days to see if you start feeling better..

                                physical symptoms should be over soon... The problem tho is you took perc's.. there is a chance it may prolong things just a bit but at this point I don't think so.. If you continue this then you are making it worse for yourself.. if you don't want to trash your perc's then do like cheekysod told you..

                                I'm sorry to tell you, but there is absolutely no easy (no symptoms) way off this!

                                Dig deep my friend and get a hold of yourself.. you are so far already and would hate to see you go through this again..

                                unless you want to just stay on sub's, perc's forever... that's the only pain free way... well somewhat..

                                If for some reason you do decide to take a sub then i would take .25 and skip for 3-4 days or be done... but I think you will have symptoms all over agian.. Day 1.....
                                Last edited by Anonymous; 01-20-2012, 09:05 PM.

                                Comment

                                Working...
                                X